Per citar aquest document: https://ddd.uab.cat/record/150516
Scopus: 1 cites, Web of Science: 3 cites,
Inverse problems in Darboux' theory of integrability
Christopher, Colin J. (University of Plymouth(UK). Department of Mathematics and Statistics)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
Walcher, Sebastian (RWTH Aachen(Germany). Lehrstuhl A fur Mathematik)

Data: 2012
Resum: The Darboux theory of integrability for planar polynomial differential equations is a classical field, with connections to Lie symmetries, differential algebra and other areas of mathematics. In the present paper we introduce the concepts, problems and inverse problems, and we outline some recent results on inverse problems. We also prove a new result, viz. a general finiteness theorem for the case of prescribed integrating factors. A number of relevant examples and applications is included.
Nota: Número d'acord de subvenció MICINN/MTM2008–03437
Nota: Número d'acord de subvenció MICINN/MTM2009-06973
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Número d'acord de subvenció AGAUR/2009/SGR-859
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Acta Applicandae Mathematicae. An International Survey Journal on Applying Mathematics and Mathematical Applications, Vol. 120 (2012) , p. 101-126, ISSN 0167-8019

DOI: 10.1007/s10440-012-9671-9


Preprint
22 p, 450.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir